# SDR ASAA2021073035584

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,028 hours, 16,294 cycles
- System (JASC): 2310 · HF Communications System
- Part: Light
- Condition: Faulted
- Location: Transfer Switch
- Part time: 30,418 hours, 8,718 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

#1 HF/SAT XFER SWITCHLIGHT HF LIGHT IS NOT ILLUMINATED BULBS TEST OK. GROUNDED - YES. CYCLED AIRCRAFT POWER HF1 LIGHT STILL WONT ILLUMINATE. CREW PERFORMED HF1 TRANSMIT AND RECEIVE TEST AND NO DEFECTS NOTED OTHER THEN LIGHT WONT ILLUMINATE. TROUBLESHOT ISSUE TO HF/SAT ANNUNCIATOR PANEL INOP. REMOVED AND REPLACED HF SAT PANEL AS REQUIRED REF B737-800 AMM 23-15-00-400-804 AND PERFORMED OPS CHECK OF HF SYSTEM REF AMM 23-11-00-730-801 NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
